MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*SINGLE CLIP APPLIER; APPLIER, SURGICAL, CLIP

ETHICON ENDO-SURGERY, LLC. LIGACLIP*SINGLE CLIP APPLIER; APPLIER, SURGICAL, CLIP
Catalog Number LC310
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device analysis: the analysis results confirmed that the lc310 device was returned nonfunctional as the jaws were misaligned; therefore, the clips could not be loaded into the jaws.It is possible that the damaged was due to an improper handling of the device.Please note that as stated in the ifu: "all surgical instruments are subject to a degree of wear and tear because of normal use.A regular and precise visual check of the instrument should be made before each use.Certificate records are accessible through external manufacturing, however no batch was provided therefore the dhr could not be performed.
 
Event or Problem Description
It was reported that the clips were falling out of the jaws of the clip applier when the clip was applied to the tissue.No patient involvement was reported.

Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8615310
Report Number3005075853-2019-19145
Device Sequence Number2340262
Product Code GDO
UDI-Device Identifier10705036012665
UDI-Public10705036012665
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLC310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2019
Initial Report FDA Received Date05/16/2019
Patient Sequence Number1